Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Child having high temperature, bacterial infection, passing green stools, rashes in face,tummy. Shall I finish injections?

Hi , I have 8 months old baby, He had very high temperature (fever for 2 days so doctor prescribed him cefazoline by injection every 6 hours for 2 days.(Doctor said he had bacterial infection in his throat ) He started the injections yesterday but he had really dark grean poo with white spots. Is it normal? Also he had rash (red spots) on his face and tummy? Is it normal? Shall I finish his injection even though his is havinh those rash? He got two more injections to go. Thank you very much for answering for my questions.
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

having rash on the body after antibiotic injections.... first thing that comes to my mind among several other causes is allergy to the drug.

So you may have to stop the drug after consulting your doctor

there are several other causes of rash over the body during a episode of fever.... so we will have to rule them out ........

this we do by observing when the rash appeared..... what type of rash it is and so on

pl monitor for danger signs like poor feeding vomiting lethargy etc

You may contact me with further details on the following URL...........

In such scenario the questions are directly forwarded to me .............. and I can answer your queries regarding your kid online regularly.

Hope this helps.
Take care

Dr Y V Siva Sankara Murty
Associate Professor of Pediatrics

Answered: Fri, 1 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor